You said you think your birth control has something to do with it. Maybe. Please see your doctor and discuss side effects and your alternatives. There is no reason to stay with a particular method if it is lowering your libido like this. But that probably isn’t the whole issue. You say that your husband isn’t showing interest either and that the two of you don’t know how to read each other’s signals. That suggests a serious communication problem. If you two can’t talk honestly with each other about what is in the way of intimacy, you need some help. I can’t give you specific suggestions because I don’t know enough about the two of you. A counselor, however, can listen to you both and help you two discover your sexuality.
Please don’t put off making an appointment. If a problem like this goes on for a long time, it can become harder and harder to manage. It’s like when there’s an awkward silence in a conversation. The longer it goes, the harder it is to bridge the gap. You are young. You love each other. You want to be close. There’s every reason to believe that with some practical advice and support, you can find each other sexually.
I wish you well.